# SDR SWIA202161616

- Difficulty date: July 29, 2021
- Submitted: October 11, 2021
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 34,058 hours, 31,498 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH OUTER SKIN AT EDGE TOWARD TOP EDGE HAS GOUGE(AS MARKED)    (C-CHECK RO 10/07/2021)   REPAIRED CREW ESCPAE HATCH OUTER SKIN AT EDGE TOWARD TOP EDGE GOUGES IAW MHIRHJ REO 601R-52-22-044 REV -- DATED 2021-09-02 AND SKY CARD 51-900-1003-SKY NO WEIGHT CHANGE FORM 337 IS ATTACHED REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
